Integral Type Operators on Some Classes of Holomorphic Functions with Complex Order

  • Sunil Sharma Department of Mathematics, Model Institute of Engineering and Technology
  • Kuldip Raj School of Mathematics, Shri Mata Vaishno Devi University
  • Ajay Kumar Sharma School of Mathematics, Shri Mata Vaishno Devi University

Abstract

In this paper, we obtain some sufï¬cient conditions for integral type operators on some classes of holomorphic functions with complex order.

Author Biography

Ajay Kumar Sharma, School of Mathematics, Shri Mata Vaishno Devi University

Ajay Kumar Sharma

Lecturer

School of Mathematics

Shri Mata Vaishno Devi University

Kakyal, Katra

Published
2013-04-24
How to Cite
Sharma, S., Raj, K., & Sharma, A. K. (2013). Integral Type Operators on Some Classes of Holomorphic Functions with Complex Order. European Journal of Mathematical Sciences, 2(2), 246-255. Retrieved from http://ejmathsci.org/index.php/ejmathsci/article/view/57
Section
Articles